Hello There, Guest!

-----
#1
So I've been on BO since early January and I'm currently taking 5 in the morning and 5 at night my current issue is that I'm not feeling any effects at all.

I am a biological man 29 years old over weight but active, I have 3 protein shakes a day massage my chest area twice daily, as well as 1 pituitary and 2 kelp supplements to help my body temp. 

When I first started I did have a little sensation around the nipple area but have felt nothing since. Would something like flax seed oil help?

I'm really stuck and could use some help this place has been a god send so far thank you for your time Smile
#2
(12-02-2018, 12:27 PM)kizumuki Wrote: So I've been on BO since early January and I'm currently taking 5 in the morning and 5 at night my current issue is that I'm not feeling any effects at all.

I am a biological man 29 years old over weight but active, I have 3 protein shakes a day massage my chest area twice daily, as well as 1 pituitary and 2 kelp supplements to help my body temp. 

When I first started I did have a little sensation around the nipple area but have felt nothing since. Would something like flax seed oil help?

I'm really stuck and could use some help this place has been a god send so far thank you for your time Smile


Sounds like a high dose at such an early stage. I’m a woman, so I have no idea what the othermembers who are men have experienced, but I saw in the Amazon reviews that it seemed like 50 % of the men had no effect and 50% had good effect. I guess it’s complex... body type, weight, hormone levels etc... Maybe you should try noogling or what they call it.
#3
Oh, and I read somewhere that a person might have normal levels of throid hormones, but the problem is actually the liver not functioning properly ...so I’m guessing that a lot of us obsess over hormones and forget that there ar3 other organs involved other than the glands 
 producing hormones.
#4
OK so update time. Blood tests show that I am actually OK with liver and kidney function etc. I have dropped my dosage down to 4 a day and am now starting to get that fuzzy feeling back! I guess too much is just as bad!

On a side note is it OK to take flax seeds along side BO?

 


Users browsing this thread: 1 Guest(s)
Loading...